# SDR 2001UALA02417

- Difficulty date: December 16, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR HAT CHANNEL AT STATION 334 RBL 23 TO 38 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW HAT CHANNEL.
